# SDR 2014FA0000656

- Difficulty date: November 12, 2014
- Submitted: November 12, 2014
- Operation: General aviation
- Aircraft: N656Z
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600656
- Aircraft time: 3,296 hours, 2,524 cycles
- Engine: Pwa PW535A
- Engine time: 3,296 hours, 2,524 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: PW307314101
- Part serial: NNA08333950
- Condition: No Test
- Location: Engine
- Part time: 1,253 hours, 1,000 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

IGNITER LEAD FAILED TO TEST.  PREVIOUS ANALYSIS ON LEADS HAVE SHOWN THAT THE LEADS ARE SHORTING INSIDE ADJACENT TO THE IGNITER PLUG ADAPTER.
